RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1972, Volume 11, Number 3, Pages 403–412 (Mi tmf2879)  

This article is cited in 1 scientific paper (total in 1 paper)

Method of construction of normal solutions of kinetic equations by means of boundary conditions

D. N. Zubarev, A. D. Khon'kin


Abstract: A method is proposed for constructing normal solutions of kinetic equations; in it boundary conditions select solutions that tend in the limit $t\to-\infty$ to a local-equilibrium Maxwellian distribution. This is achieved by adding infinitesimally small terms to the kinetic equations.

Full text: PDF file (1016 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1972, 11:3, 601–607

Bibliographic databases:

Received: 15.10.1971

Citation: D. N. Zubarev, A. D. Khon'kin, “Method of construction of normal solutions of kinetic equations by means of boundary conditions”, TMF, 11:3 (1972), 403–412; Theoret. and Math. Phys., 11:3 (1972), 601–607

Citation in format AMSBIB
\Bibitem{ZubKho72}
\by D.~N.~Zubarev, A.~D.~Khon'kin
\paper Method of construction of normal solutions of kinetic equations by means of boundary conditions
\jour TMF
\yr 1972
\vol 11
\issue 3
\pages 403--412
\mathnet{http://mi.mathnet.ru/tmf2879}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=475530}
\transl
\jour Theoret. and Math. Phys.
\yr 1972
\vol 11
\issue 3
\pages 601--607
\crossref{https://doi.org/10.1007/BF01028377}


Linking options:
  • http://mi.mathnet.ru/eng/tmf2879
  • http://mi.mathnet.ru/eng/tmf/v11/i3/p403

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. O. Balabanyan, A. D. Khon'kin, “Construction of generalized normal solutions of kinetic equations for a mixture of gases”, Theoret. and Math. Phys., 18:1 (1974), 92–97  mathnet  crossref  zmath
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:220
    Full text:104
    References:54
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020